EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-02-33 |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 3951230 310-01-44 - equinoxe, humeral head short, 44mm (alpha); 4163684 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; 4177606 300-20-02 - equinox square torque define screw drive kit; 4186010 300-10-15 - equinoxe replicator plate 1.5mm o/s; 3896137 314-02-33 - uhmwpe post aug gleniod medium, right.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 8 years 8 months post initial operation.The implants were removed due to a rotator cuff tear.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: d4, g4, h4, h11.The revision reported was likely the result of rotator cuff deterioration and subsequent superior migration of the humeral head resulting in prosthesis wear of the glenoid component.The reason for the rotator cuff failure cannot be conclusively determined but may be related to an underlying patient condition, component sizing or positioning issues, or a combination of the above.The following sections were corrected: d1, d2a, d2b, h6.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, h6.Mdr section codes updated/corrected: a.The revision reported was likely the result of rotator cuff deterioration and subsequent superior migration of the humeral head resulting in prosthesis wear of the glenoid component.The reason for the rotator cuff failure cannot be conclusively determined but may be related to an underlying patient condition, component sizing or positioning issues, or a combination of the above.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.